# SDR SWAA2014051628085

- Difficulty date: May 8, 2014
- Submitted: May 16, 2014
- Operation: Air carrier
- Aircraft: N469WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33859
- Aircraft time: 35,478 hours, 20,816 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146A5300
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK FLANGE CRACKED FWD OF FLOORBEAM AT BS 727B, RBL 45.  REPAIRED FLANGE IAW EA.
